Generalized Functional Invariant Solutions of the Wave Equation in Dimension 2

Research output: Contribution to journalArticlepeer-review

Abstract

We describe generalized functional invariant solutions to the wave equation in dimension 2 for phase functions of travelling wave type.

Original languageEnglish
Pages (from-to)569-575
Number of pages7
JournalJournal of Mathematical Sciences (United States)
Volume237
Issue number4
DOIs
Publication statusPublished - 14 Mar 2019

Fingerprint Dive into the research topics of 'Generalized Functional Invariant Solutions of the Wave Equation in Dimension 2'. Together they form a unique fingerprint.

Cite this